Ritemed Paracetamol 500mg Tablet 10's
- Ritemed Paracetamol 500 mg (Paracetamol) is a medication used to relieve mild to moderate pain such as headache, backache, menstrual cramps, muscular strain, minor arthritis pain, and toothache. It can also reduce fevers caused by illnesses. Each tablet contains 500mg of Paracetamol.
- Dosage and administration of Ritemed Paracetamol 500 mg: Adults and Children 12 years old and above usually take 1 to 2 tablets orally every 4 to 6 hours. Make sure to take paracetamol ritemed as directed by a health professional or on the product leaflet or label directions. The amount of dosage and frequency depends on your age, and weight. This product is contraindicated in patients with Hypersensitivity and Severe hepatic impairment or active liver disease (IV).
- Warnings and precautions for people with/who are: G6PD deficiency alcohol dependence chronic malnutrition or dehydration, severe hypovolaemia Renal and hepatic impairment. Children Pregnancy and lactation. Patients with any of the aforementioned, seek doctor's advice before taking paracetamol ritemed.
Form / Variation
analgesics (non-opioid) & antipyretics
LTO Registration No.